\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Symmetry properties in systems of fractional Laplacian equations

  • * Corresponding author: Hao Xu

    * Corresponding author: Hao Xu

The first author is supported by Natural Science Foundation of Shanghai grant 16ZR1402100

Abstract Full Text(HTML) Related Papers Cited by
  • We consider the systems of fractional Laplacian equations in a domain(bounded or unbounded) in $\mathbb{R}^n$. By using a direct method of moving planes, we show that $u_i(x)$ ($i = 1,2,···,m$) are radial symmetric about the same point and strictly decreasing in the radial direction with respect to this point. Comparing with Zhuo-Chen-Cui-Yuan [38], our results not only include subcritical case and critical case but also include supercritical case, and we need not the nonlinear terms to be homogenous. In addition, we completely remove the nonnegativity of $\frac{\partial f_i}{\partial u_i}$. Above all, to the best of our knowledge, it is the first result on the symmetric property of the system containing the gradient of the solution in the nonlinear terms.

    Mathematics Subject Classification: Primary: 35B50; Secondary: 35R11.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  •   A. D. Aleksandrov , Uniqueness theorems for surfaces in the large, Amer. Math. Soc. Transl., 21 (1962) , 412-416. 
      H. Berestycki  and  L. Nirenberg , Monotonicity, symmetry and antisymmetry of solutions of semilinear elliptic equations, Journal of Geometry and Physics, 5 (1988) , 237-275.  doi: 10.1016/0393-0440(88)90006-X.
      H. Berestycki  and  L. Nirenberg , On the method of moving planes and the sliding method, Boletim da Sociedade Brasileira de Matemática-Bulletin/Brazilian Mathematical Society, 22 (1991) , 1-37.  doi: 10.1007/BF01244896.
      C. Brändle , E. Colorado , A. de Pablo  and  U. Sánchez , A concaveconvex elliptic problem involving the fractional Laplacian, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 143 (2013) , 39-71.  doi: 10.1017/S0308210511000175.
      J. Busca  and  B. Sirakov , Symmetry results for semilinear elliptic systems in the whole space, J. Differential Equations, 163 (2000) , 41-56.  doi: 10.1006/jdeq.1999.3701.
      X. Cabré  and  Y. Sire , Nonlinear equations for fractional Laplacians, Ⅰ: Regularity, maximum principles, and Hamiltonian estimates, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 31 (2014) , 23-53.  doi: 10.1016/j.anihpc.2013.02.001.
      X. Cabré  and  J. Tan , Positive solutions of nonlinear problems involving the square root of the Laplacian, Advances in Mathematics, 224 (2010) , 2052-2093.  doi: 10.1016/j.aim.2010.01.025.
      L. Caffarelli  and  L. Silvestre , An extension problem related to the fractional Laplacian, Communications in Partial Differential Equations, 32 (2007) , 1245-1260.  doi: 10.1080/03605300600987306.
      M. Cai  and  L. Ma , Moving planes for nonlinear fractional Lapla- cian equation with negative powers, Discrete and Continuous Dynamical Systems-Series A, 38 (2018) , 4603-4615.  doi: 10.3934/dcds.2018201.
      A. Capella , J. Dávila , L. Dupaigne  and  Y. Sire , Regularity of radial extremal solutions for some non-local semilinear equations, Communications in Partial Differential Equations, 36 (2011) , 1353-1384.  doi: 10.1080/03605302.2011.562954.
      W. Chen , C. Li  and  Y. Li , A direct method of moving planes for the fractional Laplacian, Advances in Mathematics, 308 (2017) , 404-437.  doi: 10.1016/j.aim.2016.11.038.
      W. Chen  and  J. Zhu , Indefinite fractional elliptic problem and Liouville theorems, J. Differential Equations, 260 (2016) , 4758-4785.  doi: 10.1016/j.jde.2015.11.029.
      W. Chen  and  C. Li , Classifcation of positive solutions for nonlinear differential and integral systems with critical exponents, Acta Mathematica Scientia, 29 (2009) , 949-960.  doi: 10.1016/S0252-9602(09)60079-5.
      W. Chen , C. Li  and  B. Ou , Classifcation of solutions for an integral equation, Communications on Pure and Applied Mathematics, 59 (2006) , 330-343.  doi: 10.1002/cpa.20116.
      T. Cheng, G. Huang and C. Li, The maximum principles for fractional Laplacian equations and their applications, Communications in Contemporary Mathematics, 19 (2017), 1750018(12pages). doi: 10.1142/S0219199717500183.
      S. Dipierro , G. Palatucci  and  E. Valdinoci , Existence and symmetry results for a Schrödinger type problem involving the fractional Laplacian, Le Matematiche, 68 (2013) , 201-216. 
      P. Felmer and Y. Wang, Radial symmetry of positive solutions to equations involving the fractional Laplacian, Commun. Contemp. Math., 16 (2014), 1350023(24pages). doi: 10.1142/S0219199713500235.
      D. G. de Figueiredo , Monotonicity and symmetry of solutions of elliptic systems in general domains, NoDEA Nonlinear Differential Equations Appl., 1 (1994) , 119-123.  doi: 10.1007/BF01193947.
      D. G. de Figueiredo  and  P. L. Felmer , A Liouville-type theorem for elliptic systems, Ann. Sc. Norm. Super. Pisa Cl. Sci., 21 (1994) , 387-397. 
      B. Gidas , W. Ni  and  L. Nirenberg , Symmetry and related properties via the maximum principle, Communications in Mathematical Physics, 68 (1979) , 209-243.  doi: 10.1007/BF01221125.
      B. Gidas , W. Ni  and  L. Nirenberg , Symmetry of positive solutions of nonlinear elliptic equations in $\mathbb{R}^n$, Adv. Math. Suppl. Stud. A, 7 (1981) , 369-402. 
      S. Jarohs  and  T. Weth , Symmetry via antisymmetric maximum principles in nonlocal problems of variable order, Annali di Matematica Pura ed Applicata, 195 (2016) , 273-291.  doi: 10.1007/s10231-014-0462-y.
      C. Li , Z. G. Wu  and  H. Xu , Maximum principles and Bôcher type theorems, Pro Natl Acad Sci USA, 115 (2018) , 6976-6979. 
      C. Li  and  Z. G. Wu , Radial symmetry for systems of fractional Laplacian, Acta Mathematica Scientia, 38 (2018) , 1567-1582.  doi: 10.1016/S0252-9602(18)30832-4.
      C. Li , Monotonicity and symmetry of solutions of fully nonlinear elliptic equations on bounded domains, Communications in Partial Differential Equations, 16 (1991) , 491-526.  doi: 10.1080/03605309108820766.
      C. Li , Monotonicity and symmetry of solutions of fully nonlinear elliptic equations on unbounded domains, Communications in Partial Differential Equations, 16 (1991) , 585-615.  doi: 10.1080/03605309108820770.
      B. Liu  and  L. Ma , Radial symmetry results for fractional Laplacian systems, Nonlinear Analysis: Theory, Methods Applications, 146 (2016) , 120-135.  doi: 10.1016/j.na.2016.08.022.
      B. Liu , Direct method of moving planes for logarithmic Laplacian system in bounded domains, Discrete and Continuous Dynamical Systems - Series A, 38 (2018) , 5339-5349.  doi: 10.3934/dcds.2018235.
      Y. Lü  and  C. Zhou , Symmetry for an integral system with general nonlinearity, Discrete Continuous Dynamical Systems -A, 39 (2019) , 1533-1543.  doi: 10.3934/dcds.2018121.
      L. Ma  and  B. Liu , Symmetry results for decay solutions of elliptic systems in the whole space, Advances in Mathematics, 225 (2010) , 3052-3063.  doi: 10.1016/j.aim.2010.05.022.
      X. Ros-Oton  and  J. Serra , The Dirichlet problem for the fractional Laplacian: regularity up to the boundary, Journal de Mathématiques Pures et Appliquées, 101 (2014) , 275-302.  doi: 10.1016/j.matpur.2013.06.003.
      J. Serrin , A symmetry problem in potential theory, Archive for Rational Mechanics and Analysis, 43 (1971) , 304-318.  doi: 10.1007/BF00250468.
      R. Servadei  and  E. Valdinoci , Mountain Pass solutions for non-local elliptic operators, Journal Mathematical Analysis Applications, 389 (2012) , 887-898.  doi: 10.1016/j.jmaa.2011.12.032.
      L. Silvestre , Regularity of the obstacle problem for a fractional power of the Laplace operator, Communications Pure Applied Mathematics, 60 (2007) , 67-112.  doi: 10.1002/cpa.20153.
      B. Sirakov , On symmetry in elliptic systems, Appl. Anal., 41 (1991) , 1-9.  doi: 10.1080/00036819108840012.
      W. C. Troy , Symmetry properties in systems of semilinear elliptic equations, J. Differential Equations, 42 (1981) , 400-413.  doi: 10.1016/0022-0396(81)90113-3.
      L. Zhang , C. Li , W. Chen  and  T. Cheng , A Liouville theorem for $α$-harmonic functions in $\mathbb{R}_+^n$, Discrete Continuous Dynamical Systems -A, 36 (2016) , 1721-1736.  doi: 10.3934/dcds.2016.36.1721.
      R. Zhuo , W. Chen , X. Cui  and  Z. Yuan , A Liouville theorem for the fractional Laplacian, Discrete Continuous Dynamical Systems -A, 36 (2016) , 1125-1141.  doi: 10.3934/dcds.2016.36.1125.
  • 加载中
SHARE

Article Metrics

HTML views(383) PDF downloads(367) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return